Research ArticleOpen accessPhrase in the titleAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,294 accessesView PDFCite
4 articles for “Nonlinear Integral Equations”
Set a search alertResearch ArticleOpen accessIn the abstractA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite